Volume 18, issue 1 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the third homotopy group of Orr's space

Emmanuel Dror Farjoun and Roman Mikhailov

Algebraic & Geometric Topology 18 (2018) 569–582
Bibliography
1 G Baumslag, U Stammbach, On the inverse limit of free nilpotent groups, Comment. Math. Helv. 52 (1977) 219 MR0463304
2 A K Bousfield, Homological localization towers for groups and Π–modules, 186, Amer. Math. Soc. (1977) MR0447375
3 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, 304, Springer (1972) MR0365573
4 T D Cochran, Link concordance invariants and homotopy theory, Invent. Math. 90 (1987) 635 MR914853
5 T D Cochran, Derivatives of links : Milnor’s concordance invariants and Massey’s products, 427, Amer. Math. Soc. (1990) MR1042041
6 E Dror, W G Dwyer, D M Kan, An arithmetic square for virtually nilpotent spaces, Illinois J. Math. 21 (1977) 242 MR0438330
7 S Eilenberg, S Mac Lane, On the groups H,n), II : Methods of computation, Ann. of Math. 60 (1954) 49 MR0065162
8 N Habegger, X S Lin, The classification of links up to link-homotopy, J. Amer. Math. Soc. 3 (1990) 389 MR1026062
9 K Igusa, K E Orr, Links, pictures and the homology of nilpotent groups, Topology 40 (2001) 1125 MR1867241
10 S O Ivanov, R Mikhailov, On lengths of HZ-localization towers, preprint (2016) arXiv:1605.08198
11 J P Levine, Link concordance and algebraic closure of groups, Comment. Math. Helv. 64 (1989) 236 MR997364
12 J Milnor, Isotopy of links, from: "Algebraic geometry and topology : a symposium in honor of S Lefschetz" (editors R Fox, D Spencer, A Tucker), Princeton Univ. Press (1957) 280 MR0092150
13 K E Orr, New link invariants and applications, Comment. Math. Helv. 62 (1987) 542 MR920056
14 K E Orr, Homotopy invariants of links, Invent. Math. 95 (1989) 379 MR974908
15 J H C Whitehead, A certain exact sequence, Ann. of Math. 52 (1950) 51 MR0035997